Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 53, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 53, Number 6 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 53, Number 6 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF Free Access     Request Permissions
A simple proof that $𝜋$ is irrational
Ivan Niven.
Bull. Amer. Math. Soc. 53 (1947), 509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0021013
On the non-summability $( C,1 )$ of Fourier series
M. L. Misra.
Bull. Amer. Math. Soc. 53 (1947), 510-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020652
Note on the derivatives of functions analytic in the unit circle
J. L. Walsh.
Bull. Amer. Math. Soc. 53 (1947), 515-523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0021103
A note on the minimum modulus of a class of integral functions
S. M. Shah.
Bull. Amer. Math. Soc. 53 (1947), 524-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020640
Mean values of periodic functions
Paul Civin.
Bull. Amer. Math. Soc. 53 (1947), 530-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020657
Some asymptotic formulas for multiplicative functions
P. Erdös.
Bull. Amer. Math. Soc. 53 (1947), 536-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0021029
On a class of Taylor series
V. F. Cowling.
Bull. Amer. Math. Soc. 53 (1947), 544-547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0021094
On real continuous solutions of algebraic difference equations
S. M. Shah.
Bull. Amer. Math. Soc. 53 (1947), 548-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0022299
Inner products in normed linear spaces
Robert C. James.
Bull. Amer. Math. Soc. 53 (1947), 559-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0021242
Ternary Boolean algebra
A. A. Grau.
Bull. Amer. Math. Soc. 53 (1947), 567-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020975
Concerning automorphisms of non-associative algebras
R. D. Schafer.
Bull. Amer. Math. Soc. 53 (1947), 573-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020552
On the reduction of the conjugating representation of a finite group
J. Sutherland Frame.
Bull. Amer. Math. Soc. 53 (1947), 584-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020994
A note on finite abelian groups
L. J. Paige.
Bull. Amer. Math. Soc. 53 (1947), 590-593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020990
On rings whose associated Lie rings are nilpotent
S. A. Jennings.
Bull. Amer. Math. Soc. 53 (1947), 593-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020984
A sum connected with the partition function
Albert Leon Whiteman.
Bull. Amer. Math. Soc. 53 (1947), 598-603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020590
A prime-representing function
W. H. Mills.
Bull. Amer. Math. Soc. 53 (1947), 604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020593
On the characteristic equations of certain matrices
Alfred Brauer.
Bull. Amer. Math. Soc. 53 (1947), 605-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020539
Note on Hadamard’s determinant theorem
John Williamson.
Bull. Amer. Math. Soc. 53 (1947), 608-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020538
A geometric theorem and its application to biorthogonal systems
Angus E. Taylor.
Bull. Amer. Math. Soc. 53 (1947), 614-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020718
Lattices of continuous functions
Irving Kaplansky.
Bull. Amer. Math. Soc. 53 (1947), 617-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020715
Linear topological division algebras
Richard Arens.
Bull. Amer. Math. Soc. 53 (1947), 623-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020987
On the topological product of paracompact spaces
R. H. Sorgenfrey.
Bull. Amer. Math. Soc. 53 (1947), 631-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020770
On restoring forces which admit forcing terms of non-critical amplitude
Stephen H. Crandall.
Bull. Amer. Math. Soc. 53 (1947), 633-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0020692